# SDR N6WA201428001

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 28,158 hours, 20,291 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING.  PERFORMED GVI OF PAX DOOR, VERIFIED DOOR IS CLOSED & LOCKED. ALL LOCK INDICATORS ARE ALIGNED IAW AMM 52-11-00. SAFE FOR ONE TIME FLIGHT.
